# SDR 05FDEA02172

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 79,356 hours, 32,223 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH CRACK 1 INCH LONG ON EXTERNAL CORE COWL SKIN RIGHT SIDE ENGINE NR 3.  REPAIR IAW SRM 54-10-00 FIG 16 VOL 1.
